# SDR EE4Y1012001

- Difficulty date: December 24, 2010
- Submitted: December 24, 2010
- Operation: Air carrier
- Aircraft: N786TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53123
- Aircraft time: 39,966 hours, 38,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5936597535
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EE4Y) LOWER FUSELAGE, AFT CARGO COMPARTMENT AT STA 1117, BETWEEN LONG 28L AND LONG 29L, FLOOR SUPPORT CORRODED.
